Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 36, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 10, 2007, 6:21 PM CDT for Florence County, Wisconsin. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2007, 6:21 PM CDT (23:21 UTC)
- Expired
- Jun 10, 2007, 6:55 PM CDT
- In force
- 34 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
County Florence County, WI
The radar
The Marquette radar (KMQT), 99 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1630 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRB 102323 SVRGRB WIC037-110015- /O.NEW.KGRB.SV.W.0036.070610T2321Z-070611T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 621 PM CDT SUN JUN 10 2007 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... FLORENCE COUNTY IN NORTHEAST WISCONSIN... * UNTIL 715 PM CDT * AT 617 PM CDT...DOPPLER RADAR INDICATED TWO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE FIRST STORM WAS LOCATED 6 MILES EAST OF LONG LAKE. THE SECOND STORM WAS LOCATED 9 MILES EAST OF FENCE. THE STORMS WERE MOVING TO THE SOUTHEAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... FENCE BY 640 PM... RURAL AREAS OF SOUTHEAST FLORENCE COUNTY EAST OF FENCE SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND LARGE HAIL. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER. LAT...LON 4593 8852 4574 8853 4573 8813 4589 8810 $$ ECKBERG
2 follow-up statements
000 WWUS53 KGRB 102345 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 640 PM CDT SUN JUN 10 2007 WIC037-110015- /O.CON.KGRB.SV.W.0036.000000T0000Z-070611T0015Z/ FLORENCE WI- 640 PM CDT SUN JUN 10 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR FLORENCE COUNTY... AT 635 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 10 MILES EAST OF FENCE...MOVING EAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL FLORENCE COUNTY EAST OF FENCE THROUGH 700 PM AT 640 PM...DIME SIZE HAIL WAS REPORTED ON HIGHWAY B...OR 5 MILES SOUTHWEST OF AURORA. SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND LARGE HAIL. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER. LAT...LON 4582 8823 4573 8838 4573 8813 4589 8810 $$ ECKBERG
000 WWUS53 KGRB 102355 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 655 PM CDT SUN JUN 10 2007 WIC037-110005- /O.CAN.KGRB.SV.W.0036.000000T0000Z-070611T0015Z/ FLORENCE WI- 655 PM CDT SUN JUN 10 2007 ...THE SEVERE THUNDERSTORM WARNING FOR FLORENCE COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS FLORENCE COUNTY THROUGH 730 PM. SOME OF THE STRONGER STORMS WILL PRODUCE GUSTY WINDS...BRIEF HEAVY RAIN...AND SMALL HAIL. LAT...LON 4582 8823 4573 8838 4573 8813 4589 8810 $$ ECKBERG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 4:00 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 10, 4:00 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE GREEN BAY WI 400 PM CDT SUN JUN 10 2007 ...CORRECTED SHORT TERM... .SHORT TERM...TONIGHT AND MONDAY. POTENTIAL FOR THUNDERSTORMS TONIGHT IS THE MAIN CONCERN IN THE SHORT TERM. A SHORT WAVE THAT PASSED THROUGH THE REGION BROUGHT SOME LIGHT RAIN TO THE FORECAST AREA OVERNIGHT/EARLY THIS MORNING. THIS SHORT WAVE MOVED EAST AND TOOK THE SHOWERS ALONG WITH IT...LEAVING MOSTLY SUNNY SKIES THE REST OF THE MORNING AND EARLY AFTERNOON. THE AREA REMAINED IN SOUTHERLY FLOW...BETWEEN HIGH PRESSURE TO THE EAST AND A LOW OVER THE PLAINS... THROUGHOUT THE DAY. AN EAST-WEST FRONTAL BOUNDARY ACROSS SOUTHERN ONTARIO MOVED LITTLE. MODELS FORECAST AN UPPER RIDGE TO BUILD OVER THE REGION TONIGHT AND MONDAY. 09Z SREF HAD QPF IN NORTHERN WISCONSIN DURING THE AFTERNOON TODAY BUT NOTHING AFTER 00Z...SO FAR NOTHING HAD DEVELOPED AS OF 1930Z. NAM AND GFS HAD QPF IN UPPER MICHIGAN AND EXTREME NORTHERN WI THIS AFTERNOON. BOTH FORECAST QPF BETWEEN 00Z AND 06Z. NAM FORECAST CAPE WAS BETWEEN 1000 AND 1500 J/KG THIS AFTERNOON...SIMILAR TO ACTUAL 18Z MUCAPE FROM LOCAL MESOANALYSIS GRAPHIC. /BUT NAM HAD CIN OF 40 J/KG OR LESS WHILE THE GRAPHIC WAS SHOWING 100 TO 400 J/KG OF CIN./ CORRECTED...GRAPHIC HAD A BAD OBSERVATION...NEXT VERSION ONLY HAD 5 J/KG CIN. SOME CU FINALLY DEVELOPED THIS AFTERNOON. A FEW CELLS IN CENTRAL/NORTH CENTRAL WISCONSIN APPEARED TO BE MORE DEVELOPED THAN THE REST...BUT SO FAR NO RADAR RETURNS IN THAT AREA. HAVE OPTED TO GO WITH A SLIGHT CHANCE IN THE NORTH DURING THE EVENING... THEN DRY AFTER 06Z. MONDAY SHOULD BE DRY WITH NONE OF THE MODELS PRODUCING QPF...AT LEAST NONE THAT I NOTICED. WENT WITH WARMER HIGH TEMPERATURES ON MONDAY DUE TO CONTINUED SOUTHERLY FLOW. .LONG TERM...MONDAY NITE THRU NEXT SUNDAY. FORECAST FOCUS ON PRECIPITATION CHANCES AND TEMPERATURES. THE MODELS ARE FAIRLY DRY FOR THE MIDDLE PART OF THE WEEK AS HIGH PRESSURE FENDS OFF A WEAK FRONTAL BOUNDARY APPROACHING FROM THE WEST. LATER IN THE WEEK AND INTO THE WEEKEND THE GFS/DGEX/MREF ENSEMBLES GENERATE SOME PRECIP MAINLY DURING THE DAYTIME HOURS AS A FEW WEAK IMPULSES RAM INTO THE RIDGE. HOWEVER THE ECMWF AND CANADIAN MODELS INDICATE A DRIER FORECAST WITH A RIDGE ACROSS THE GREAT LAKES AND ENOUGH SUBSIDENCE TO SUPRESS SHOWER ACTIVITY DURING THIS PERIOD. GIVEN THE STRENGTH OF THE HIGH WILL KEEP THE EXTENDED DRY FOR NOW. WILL ALSO GO SEVERAL DEGREES ABOVE GUIDANCE AND LEAN TOWARDS THE HPC NUMBERS GIVEN THE WARM RIDGE IN PLACE AS 1000-500 MB THICKNESS HEIGHTS RISE ABOVE 570 DAM BY WEDNESDAY. .AVIATION...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THROUGH 06Z IN THE AUW/CWA AND RHI AREAS...OTHERWISE CONDITIONS SHOULD REMAIN VFR WITH SCATTERED CU AROUND THROUGH EARLY EVENING. ONCE CU FALLS APART...ONLY SOME MID/HIGH CLOUDS ARE EXPECTED. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KURIMSKI/MG WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 10, 4:45 AM CDT, 13 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 445 AM CDT SUN JUN 10 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 445 AM CDT SUN JUN 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...NORTH CENTRAL...AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS OVER NORTHERN WISCONSIN THIS AFTERNOON AND EVENING. SEVERE STORMS ARE NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-564-111100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 445 AM CDT SUN JUN 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. TDH/ECKBERG WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 5:34 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 26 min |
| Jun 10, 6:00 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 30 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.